Alert archive / Florida / Flash Flood Warnings in 2023
Flash Flood Warning 20, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Sep 25, 2023, 5:41 PM EDT for Palm Beach County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 25, 2023, 5:41 PM EDT (21:41 UTC)
- Expired
- Sep 25, 2023, 8:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 104 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 813 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
542
WGUS52 KMFL 252141
FFWMFL
FLC099-260015-
/O.NEW.KMFL.FF.W.0020.230925T2141Z-230926T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
541 PM EDT Mon Sep 25 2023
The National Weather Service in Miami has issued a
* Flash Flood Warning for...
Eastern Palm Beach County in southeastern Florida...
* Until 815 PM EDT.
* At 541 PM EDT, Doppler radar indicated training thunderstorms
producing heavy rain across the warned area. Between 2 and 5
inches of rain have fallen during the last couple of hours.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
West Palm Beach, Boca Raton, Boynton Beach, Delray Beach,
Wellington, Palm Beach Gardens, Lake Worth, Riviera Beach, Palm
Beach, Highland Beach, Ocean Ridge, Greenacres, Royal Palm Beach,
Parkland, Palm Springs, North Palm Beach, Lantana, Lake Park,
Atlantis and Haverhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2633 8041 2684 8015 2683 7997 2649 8004
2650 8005 2648 8006 2647 8006 2633 8007
FLASH FLOOD...RADAR INDICATED
$$
BAXTER3 follow-up statements
633
WGUS72 KMFL 252211
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
611 PM EDT Mon Sep 25 2023
FLC099-260015-
/O.CON.KMFL.FF.W.0020.000000T0000Z-230926T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Palm Beach FL-
611 PM EDT Mon Sep 25 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT THIS
EVENING FOR EASTERN PALM BEACH COUNTY...
At 611 PM EDT, Doppler radar indicated that the thunderstorms that
been producing heavy rainfall has ended over the warning area which
has produced between 3 and 6 inches of rainfall. There is still some
light to moderate rains that are occurring over the warning area.
There is also another line of showers and thunderstorms that is
located over inland Broward County that is slowly moving to the
north northeast towards the warning area. If this line moves into
the warning area, then additional rainfall amounts 1 to 3 inches
are possible over the warning area. Therefore, the Flash Flood
Warning will remain in effect until 815 PM EDT this evening.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
West Palm Beach, Boca Raton, Boynton Beach, Delray Beach,
Wellington, Palm Beach Gardens, Lake Worth, Riviera Beach, Palm
Beach, Highland Beach, Ocean Ridge, Greenacres, Royal Palm Beach,
Parkland, Palm Springs, North Palm Beach, Lantana, Lake Park,
Atlantis and Haverhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2633 8041 2684 8015 2683 7997 2649 8004
2650 8005 2648 8006 2647 8006 2633 8007
FLASH FLOOD...RADAR INDICATED
$$
BAXTER232
WGUS72 KMFL 252252
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
652 PM EDT Mon Sep 25 2023
FLC099-260015-
/O.CON.KMFL.FF.W.0020.000000T0000Z-230926T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Palm Beach FL-
652 PM EDT Mon Sep 25 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT THIS
EVENING FOR EASTERN PALM BEACH COUNTY...
At 652 PM EDT, Doppler radar indicated that there is still some
light to moderate showers over the warning area. Rainfall amounts
between 3 and 6 inches of rain have fallen from the early
thunderstorms. This amount of water will take sometime to drain
away. Therefore, the Flash Flood warning will remain in effect until
815 PM EDT this evening.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
West Palm Beach, Boca Raton, Boynton Beach, Delray Beach,
Wellington, Palm Beach Gardens, Lake Worth, Riviera Beach, Palm
Beach, Highland Beach, Ocean Ridge, Greenacres, Royal Palm Beach,
Parkland, Palm Springs, North Palm Beach, Lantana, Lake Park,
Atlantis and Haverhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2633 8041 2684 8015 2683 7997 2649 8004
2650 8005 2648 8006 2647 8006 2633 8007
FLASH FLOOD...RADAR INDICATED
$$
BAXTER415
WGUS72 KMFL 260017
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
817 PM EDT Mon Sep 25 2023
FLC099-260027-
/O.EXP.KMFL.FF.W.0020.000000T0000Z-230926T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Palm Beach FL-
817 PM EDT Mon Sep 25 2023
...FLASH FLOOD WARNING HAS EXPIRED FOR EASTERN PALM BEACH COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 2633 8041 2684 8015 2683 7997 2649 8004
2650 8005 2648 8006 2647 8006 2633 8007
$$
MFLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Sep 25, 4:20 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Sep 25, 4:20 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Miami FL 420 PM EDT Mon Sep 25 2023 ...New LONG TERM... .SHORT TERM... (This afternoon through Tuesday) Issued at 1158 AM EDT Mon Sep 25 2023 Another day of scattered thunderstorms is on tap as ample moisture remains in place across the area. Greatest synoptic forcing will remain displaced to the north across northern and central Florida near a weak frontal boundary. With easterly flow across the area, the focus of convective initiation will occur along the Gulf Breeze which should keep most showers and storms across interior areas through the early afternoon. By the evening hours with outflow boundary interactions, it will be possible to see a few showers and storms around the metro areas heading towards sunset. 500mb temperatures remain between -6C to -7C with the cooler temps across the northern portions of the area in Palm Beach, Hendry and Glades Counties. This is where we would most likely see any stronger thunderstorm activity this afternoon and SPC has placed the region in a Marginal risk for severe thunderstorms. Much of the same is expected on Tuesday as deep moisture remains entrenched across the region. With the added ingredient of diurnal heating, shower and thunderstorm development will be once again possible during the afternoon into the early evening hours. High temperatures will reach upper 80s to low 90s across the majority of our area today and Tuesday. It will not be uncommon to see afternoon temperatures vary widely as shower and thunderstorm activity may drop locations into the mid 70s, while nearby clear areas remain in the upper 80s. && .LONG TERM... (Tuesday night through next Sunday) Issued at 317 PM EDT Mon Sep 25 2023 The unsettled pattern is likely to continue through the remainder of the week and possibly the upcoming weekend, as copious tropical moisture (precipitable water values over 2 inches) streams northward out of the Caribbean in southerly flow between high pressure over the central/eastern Bahamas and low pressure over the western Gulf of Mexico. Embedded minor disturbances in the mid/upper level flow, coupled with upper level divergence in the entrance region of a jet stream extending from the Gulf through the Mid-Atlantic states, will provide enough upper level forcing for periods of showers/thunderstorms. Although veering wind profiles (E-SE surface and SW from 500 mb up) will favor continued warm air advection, lack of low level synoptic forcing means that much of the precipitation will be driven by mesoscale influences such as land/sea breeze circulations and convective outflows from storms over the peninsula as well as over the Straits of Florida. General storm motion from south to north will slightly favor areas north of Alligator Alley from the interior to the Palm Beaches for the more widespread precip coverage, but all areas will have at least 70% PoPs through the week. Flooding will certainly be a possibility throughout much of the long term period, and we will keep a close eye for any increase in the flooding likelihood as the week progress High temperatures will be held down some by clouds and precipitation, although even slight breaks in the clouds would cause temperatures to hit 90F with heat index values near or slightly over 100F in some areas. && .AVIATION... (18Z TAFS) Issued at 1158 AM EDT Mon Sep 25 2023 Scattered showers and thunderstorms are likely this afternoon and evening, although not enough confidence to go beyond VCTS this afternoon, so short-fuse amendments may be necessary for some sites that thunder impacts directly. Light/variable flow overnight becoming easterly around 10kts by early afternoon. && .MARINE... Issued at 1158 AM EDT Mon Sep 25 2023 Seas will remain at 2 feet or less across Atlantic waters with 1 foot seas across Gulf waters. Generally light to moderate E-SErly winds will prevail through the early to mid week period as high pressure is positioned north of the area. Scattered to numerous showers and thunderstorms will be possible through the weekend, and && .BEACHES... Issued at 1158 AM EDT Mon Sep 25 2023 A high risk of rip currents will continue for the Palm Beach County beaches through Tuesday evening with a moderate risk for the Broward County and Miami-Dade County beaches. An elevated risk of rip currents is likely to persist for the Atlantic beaches through at least mid week as onshore (easterly) flow persists. && .PRELIMINARY POINT TEMPS/POPS... Miami 91 80 90 78 / 70 60 70 70 West Kendall 92 77 90 75 / 70 50 70 70 Opa-Locka 91 79 90 77 / 70 60 70 70 Homestead 90 78 89 77 / 70 60 70 70 Fort Lauderdale 90 79 89 77 / 70 60 70 70 N Ft Lauderdale 91 79 90 77 / 70 60 70 70 Pembroke Pines 91 78 90 76 / 70 60 70 70 West Palm Beach 90 78 89 76 / 70 50 70 70 Boca Raton 91 79 90 77 / 70 60 70 70 Naples 93 78 91 77 / 80 60 70 70 && .PRELIMINARY POINT TEMPS/POPS... Miami 79 89 78 88 / 50 70 80 80 West Kendall 77 91 77 89 / 50 70 80 70 Opa-Locka 79 90 77 88 / 50 70 80 80 Homestead 79 89 77 88 / 60 70 80 70 Fort Lauderdale 79 89 77 88 / 50 70 80 80 N Ft Lauderdale 79 89 78 88 / 50 70 80 80 Pembroke Pines 78 89 77 88 / 50 70 80 80 West Palm Beach 78 89 77 88 / 50 70 80 80 Boca Raton 79 89 77 88 / 50 70 80 80 Naples 78 92 77 90 / 50 70 70 80 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...High Rip Current Risk through Tuesday evening for FLZ168. AM...None. GM...None. && SHORT TERM...RAG LONG TERM....Molleda AVIATION...Redman
Hazardous weather outlook, Sep 25, 5:25 PM EDT, 16 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Miami FL 525 PM EDT Mon Sep 25 2023 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 261000- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 525 PM EDT Mon Sep 25 2023 ...A Few Strong or Severe Storms Possible... ...Localized Flooding Possible... ...High Risk of Rip Currents for the Palm Beach County Beaches... This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Tonight. Thunderstorms: Scattered thunderstorms during the early evening may contain gusty winds, heavy rain, and frequent lightning. In addition, a few storms could become strong to marginally severe in nature with damaging wind gusts and hail possible. Wind: The strongest storms could produce wind gusts up to 60 mph. Hail: The strongest storms could produce hail up to quarter size. Rip Currents: A high risk for rip currents will persist across the Palm Beach beaches today. A moderate risk of rip currents will be possible across Broward and Miami Dade County beaches today. Waterspouts: A few waterspouts are possible today over the area waters. Flooding: Slow moving or training storms may lead to localized flooding across some of the east coast metro areas. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Scattered to numerous showers and thunderstorms will be possible each afternoon and evening into the middle portion of the upcoming work week. Localized flooding will continue to be possible each day with any concentration of showers and thunderstorms over the same areas. There will be the potential of minor coastal flooding along the Atlantic coast of South Florida mid to late week, especially during periods of high tide. An elevated risk of rip currents will likely persist along the east coast of South Florida over the next several days. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami.
In the hours before
Special weather statement, Sep 25, 4:24 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Miami FL
424 PM EDT Mon Sep 25 2023
FLZ067-068-168-252115-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
424 PM EDT Mon Sep 25 2023
...A strong thunderstorm will impact portions of east central Palm
Beach County through 515 PM EDT...
At 423 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Wellington, moving north at 5 to 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
West Palm Beach, Boynton Beach, Wellington, Greenacres, Royal Palm
Beach, Palm Springs, Atlantis, Haverhill, Golden Lakes, Loxahatchee
Groves, Gun Club Estates, Schall Circle, Royal Palm Estates, Lake
Belvedere Estates, Palm Beach International Airport, The Acreage,
Loxahatchee NWR, Lakeside Green, Aberdeen, and Plantation Mobile Home
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2653 8010 2654 8028 2675 8035 2676 8009
TIME...MOT...LOC 2023Z 184DEG 7KT 2663 8022
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BaxterSpecial weather statement, Sep 25, 4:29 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Miami FL
429 PM EDT Mon Sep 25 2023
FLZ067-252115-
Inland Palm Beach County FL-
429 PM EDT Mon Sep 25 2023
...Strong thunderstorms will impact portions of south central Palm
Beach County through 515 PM EDT...
At 429 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 6 miles northwest of
Mission Bay to 9 miles west of Parkland. Movement was north at 20
mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Loxahatchee NWR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2633 8035 2633 8041 2648 8049 2657 8030
2639 8023
TIME...MOT...LOC 2029Z 174DEG 16KT 2643 8028 2633 8040
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
BaxterSpecial weather statement, Sep 25, 4:35 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Miami FL
435 PM EDT Mon Sep 25 2023
FLZ070-071-073-075-252130-
Inland Broward County FL-Inland Collier County FL-Mainland Monroe FL-
Inland Miami-Dade County FL-
435 PM EDT Mon Sep 25 2023
...A strong thunderstorm will impact portions of southeastern
Collier, northern Mainland Monroe, northern Miami-Dade and southern
Broward Counties through 530 PM EDT...
At 434 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Shark Valley Obs Tower, or 17 miles
northwest of The Redland, moving north at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fortymile Bend, Dade-Collier Training Airport, and Big Cypress
National Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2578 8058 2572 8087 2605 8098 2611 8059
TIME...MOT...LOC 2034Z 169DEG 21KT 2572 8070
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WRSpecial weather statement, Sep 25, 4:48 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Miami FL
448 PM EDT Mon Sep 25 2023
FLZ072-172-252145-
Coastal Broward County FL-Metro Broward County FL-
448 PM EDT Mon Sep 25 2023
...A strong thunderstorm will impact portions of central Broward
County through 545 PM EDT...
At 448 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Port Everglades, or near
Lauderdale-By-The-Sea, moving west at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fort Lauderdale, Hollywood, Pompano Beach, Plantation, Sunrise,
Tamarac, Margate, Lauderdale-By-The-Sea, Lauderhill, Oakland Park,
North Lauderdale, Lauderdale Lakes, Dania Beach, Wilton Manors, Sea
Ranch Lakes, Lazy Lake, Broadview-Pompano Park, St. George, Port
Everglades, and Village Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2610 8010 2610 8011 2611 8012 2609 8011
2608 8015 2610 8026 2622 8022 2620 8009
TIME...MOT...LOC 2048Z 111DEG 28KT 2612 8006
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WRSpecial weather statement, Sep 25, 5:06 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Miami FL
506 PM EDT Mon Sep 25 2023
FLZ067-068-168-252200-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
506 PM EDT Mon Sep 25 2023
...Strong thunderstorms will impact portions of southeastern Palm
Beach County through 600 PM EDT...
At 506 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from North Palm Beach to
near Whisper Walk. These storms were training over the same area.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
West Palm Beach, Boca Raton, Boynton Beach, Delray Beach, Wellington,
Palm Beach Gardens, Lake Worth, Riviera Beach, Palm Beach,
Greenacres, Royal Palm Beach, Palm Springs, North Palm Beach,
Lantana, Lake Park, Atlantis, Haverhill, Cloud Lake, Mission Bay, and
Palm Beach International Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2663 8003 2662 8003 2669 8004 2670 8005
2669 8005 2667 8004 2662 8004 2661 8005
2658 8005 2633 8012 2634 8035 2683 8020
2682 8004 2681 8005 2679 8005 2680 8004
TIME...MOT...LOC 2106Z 212DEG 2KT 2681 8003 2642 8025
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BaxterSpecial weather statement, Sep 25, 5:37 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Miami FL
537 PM EDT Mon Sep 25 2023
FLZ069-070-252215-
Coastal Collier County FL-Inland Collier County FL-
537 PM EDT Mon Sep 25 2023
...A strong thunderstorm will impact portions of northwestern Collier
County through 615 PM EDT...
At 537 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Naples Park, or near Bonita Springs,
moving northwest at 15 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Naples, Golden Gate Estates, Naples Park, Vineyards, North Naples,
Golden Gate, Pelican Bay, and Quail Creek Estate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2633 8182 2632 8182 2632 8167 2622 8163
2615 8181 2629 8183 2629 8182 2630 8182
2630 8183 2633 8185
TIME...MOT...LOC 2137Z 132DEG 15KT 2628 8179
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
WRThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 8:50 PM EDT | Special Marine Warning | MFL | 40 min | |
| Sep 24, 9:30 PM EDT | Special Marine Warning | MFL | 45 min | |
| Sep 24, 11:26 PM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Sep 24, 11:40 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 35 min |
| Sep 25, 12:02 AM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 16 min |
| Sep 25, 12:20 AM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Sep 25, 12:38 AM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Sep 25, 12:39 AM EDT | Special Marine Warning | MFL | 51 min | |
| Sep 25, 12:43 AM EDT | Special Marine Warning | MFL | 62 min | |
| Sep 25, 1:13 AM EDT | Special Weather Statement | MFL | Broward | 47 min |
| Sep 25, 1:15 AM EDT | Special Marine Warning | MFL | 45 min | |
| Sep 25, 1:59 AM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Sep 25, 2:01 AM EDT | Special Marine Warning | MFL | 44 min | |
| Sep 25, 2:12 PM EDT | Special Weather Statement | MFL | Collier | 33 min |
| Sep 25, 2:17 PM EDT | Special Weather Statement | MFL | Hendry | 28 min |
| Sep 25, 2:27 PM EDT | Special Marine Warning | MFL | 63 min | |
| Sep 25, 2:45 PM EDT | Special Weather Statement | MFL | Hendry | 45 min |
| Sep 25, 2:47 PM EDT | Special Weather Statement | MFL | Hendry | 43 min |
| Sep 25, 3:06 PM EDT | Special Weather Statement | MFL | Palm Beach | 39 min |
| Sep 25, 3:13 PM EDT | Severe Thunderstorm Warning | MFL | Hendry | 32 min |
| Sep 25, 3:41 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 64 min |
| Sep 25, 3:41 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 64 min |
| Sep 25, 3:57 PM EDT | Special Weather Statement | MFL | Palm Beach | 33 min |
| Sep 25, 4:24 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Sep 25, 4:29 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Sep 25, 4:33 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Sep 25, 4:35 PM EDT | Special Weather Statement | MFL | Miami-Dade | 55 min |
| Sep 25, 4:40 PM EDT | Special Marine Warning | MFL | 35 min | |
| Sep 25, 4:48 PM EDT | Special Weather Statement | MFL | Broward | 57 min |
| Sep 25, 5:06 PM EDT | Special Weather Statement | MFL | Palm Beach | 54 min |
| Sep 25, 5:09 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 32 min |
| Sep 25, 5:24 PM EDT | Special Marine Warning | MFL | 36 min | |
| Sep 25, 5:37 PM EDT | Special Weather Statement | MFL | Collier | 38 min |
| Sep 25, 5:57 PM EDT | Special Weather Statement | MFL | Broward | 48 min |
| Sep 25, 6:23 PM EDT | Special Marine Warning | MFL | 37 min | |
| Sep 25, 6:42 PM EDT | Special Marine Warning | MFL | 48 min | |
| Sep 25, 7:09 PM EDT | Special Marine Warning | MFL | 66 min |
Nearby
Flash Flood Warnings in Florida, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.